U.S. doctors online nowAsk doctors free
Macungie, PA
A 20-year-old female asked:

Is it ok to take a diet aid while taking adderall and prozac to avoid weight gain? they both cause loss of appetite for me but gained on zoloft (sertraline) smehow

2 doctor answers7 doctors weighed in
Dr. Colin Sanner
Neurology 21 years experience
Be careful : Adding a diet pill alongside adderall, (dextroamphetamine and racemic amphetamine) please use caution as these may have similar ; additive effects: increased heart rate, feeling jittery, insomnia, and rarely seizures.
Dr. Jane Steiner
Psychiatry 44 years experience
Why?: If the Adderall and Prozac (fluoxetine) both cause loss of appetite for you, why do you need something in addition as a diet aid? Take advantage of the fact that you have less appetite and just eat less!
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.